Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 148, NWS Birmingham, AL

April 11, 20115 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2011, 10:01 PM CDT for 5 counties in Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2011, 10:01 PM CDT (03:01 UTC)
Expired
Apr 11, 2011, 10:45 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bullock County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL, Russell County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 7:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-501 J/kg
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WUUS54 KBMX 120301
SVRBMX
ALC011-081-087-101-113-120345-
/O.NEW.KBMX.SV.W.0148.110412T0301Z-110412T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  SOUTHERN LEE COUNTY IN EAST CENTRAL ALABAMA...
  MACON COUNTY IN SOUTHEAST ALABAMA...
  NORTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 1045 PM CDT

* AT 959 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR HARDAWAY...OR 9 MILES SOUTH OF
  MILSTEAD...AND MOVING EAST AT 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILSTEAD...TUSKEGEE...HURTSBORO...AUBURN...SMITHS...PHENIX CITY...
  FRANKLIN FIELD AND HARDAWAY.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 16 THROUGH 58...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT TUESDAY MORNING FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3218 8497 3216 8613 3241 8611 3241 8604
      3246 8597 3246 8588 3250 8587 3250 8580
      3254 8575 3269 8509 3259 8506 3253 8499
      3245 8498 3243 8496 3238 8496 3234 8500
      3232 8493 3227 8489
TIME...MOT...LOC 0300Z 252DEG 64KT 3232 8590

$$
2 follow-up statements
013 
WWUS54 KBMX 120312
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1012 PM CDT MON APR 11 2011

ALC101-120322-
/O.CAN.KBMX.SV.W.0148.000000T0000Z-110412T0345Z/
MONTGOMERY AL-
1012 PM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3218 8497 3216 8597 3228 8597 3228 8593
      3234 8596 3245 8597 3246 8588 3254 8575
      3269 8510 3268 8509 3259 8506 3253 8499
      3243 8496 3238 8496 3234 8500 3231 8492
      3227 8489
TIME...MOT...LOC 0312Z 251DEG 55KT 3255 8557 3222 8579

$$

ALC011-081-087-113-120345-
/O.CON.KBMX.SV.W.0148.000000T0000Z-110412T0345Z/
BULLOCK AL-RUSSELL AL-MACON AL-LEE AL-
1012 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LEE...MACON...RUSSELL AND NORTHERN BULLOCK COUNTIES UNTIL 1045 PM
CDT...

AT 1008 PM CDT...A ***YOU FORGOT TO SELECT A DEFAULT OPTION*** 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NOTASULGA TO FRANKLIN FIELD...MOVING EAST AT 65
MPH.

LOCATIONS IMPACTED INCLUDE...
  AUBURN...HURTSBORO...SMITHS...PHENIX CITY...DAVISVILLE...
  GUERRYTON...BEAUREGARD...SOCIETY HILL...GRIFFEN MILL AND UCHEE.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 22 THROUGH 58...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3218 8497 3216 8597 3228 8597 3228 8593
      3234 8596 3245 8597 3246 8588 3254 8575
      3269 8510 3268 8509 3259 8506 3253 8499
      3243 8496 3238 8496 3234 8500 3231 8492
      3227 8489
TIME...MOT...LOC 0312Z 251DEG 55KT 3255 8557 3222 8579

$$
293 
WWUS54 KBMX 120337
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1037 PM CDT MON APR 11 2011

ALC011-081-087-113-120345-
/O.CON.KBMX.SV.W.0148.000000T0000Z-110412T0345Z/
BULLOCK AL-RUSSELL AL-MACON AL-LEE AL-
1037 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LEE...EASTERN MACON...RUSSELL AND NORTHEASTERN BULLOCK COUNTIES UNTIL
1045 PM CDT...

AT 1033 PM CDT...A ***YOU FORGOT TO SELECT A DEFAULT OPTION*** 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF BEANS MILL TO 7 MILES WEST OF
GUERRYTON...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  HURTSBORO...SMITHS...PHENIX CITY...GRIFFEN MILL...GUERRYTON...
  UCHEE...BLEECKER...SMITHS STATION...LADONIA AND RUSSELL COUNTY
  SPORTS COMPLEX.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 57 THROUGH 58...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3218 8497 3216 8578 3225 8570 3235 8561
      3240 8552 3247 8553 3252 8553 3261 8546
      3269 8510 3268 8509 3259 8506 3253 8499
      3243 8496 3238 8496 3234 8500 3231 8492
      3227 8489
TIME...MOT...LOC 0337Z 251DEG 55KT 3263 8520 3221 8554

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:47 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 11, 6:47 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT MON APR 11 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

ENVIRONMENT WILL SLOWLY DESTABILIZE ACROSS THE AREA THRU THE
REMAINDER OF THE AFTN AS THE CAPE THAT HAS BEEN IN PLACE ALL DAY
FINALLY ERODES. SQUALL LINE HAS HAD A HARD TIME PROGRESSING EWD THUS
FAR BUT IS EXPECTED TO PICK UP FORWARD SPEED AS THE DAY PROGRESSES
AND THE SFC RIDGE BREAKS DOWN. PREVIOUS TIMING FOR THE WRN HALF OF
THE CWA HAS BEEN PUSHED BACK TO ACCOUNT FOR THIS SLOWER TREND.
HOWEVER TIMING IN THE EAST IS STILL REPRESENTATIVE. STRONG SWRLY
WINDS AND DRY AIR ALOFT WILL KEEP THE DAMAGING WIND THREAT HIGH.
SOME LARGE HAIL IS ALSO POSSIBLE BUT TO A SMALLER DEGREE THAN THE
WINDS. ISOLATED TORNADOES AND FLOODING WILL PRESENT THE LOWEST
THREAT WITH THIS SYSTEM. THE LINE SHOULD MOVE QUICKLY ENOUGH THRU
THE AREA TO PREVENT ANY WIDESPREAD FLOODING CONCERNS...BUT TRAINING
CELLS COULD LEAD TO SOME BRIEF LOCALIZED FLASH FLOODING ISSUES. EVEN
THOUGH THE THREAT FOR TORNADOES IS RATHER LOW...THERE IS THE
POSSIBILITY OF A BRIEF SPIN-UP WITHIN THE LINE...ESPECIALLY W OF
I-65.

MORE PLEASANT WEATHER IS IN STORE ON TUE AS A SLIGHTLY DRIER AND
COOLER AIR MASS FILTERS INTO THE REGION. TEMPS WILL NOT DROP
SIGNIFICANTLY BUT THEY SHOULD AT LEAST FALL BACK TO NORMAL FOR THIS
TIME OF YEAR...WITH HIGHS IN THE UPPER 60S NORTH TO MID 70S SOUTH.
SFC HIGH PRESSURE WILL STICK AROUND THRU WED AND THEN BEGIN TO PUSH
OFF TO THE E AS THE NEXT STORM SYSTEM TAKES SHAPE TO OUR W. THE SFC
LOW ASSOCIATED WITH THIS SECOND SYSTEM WILL TRACK EWD DRAGGING
ANOTHER COLD FRONT THRU THE AREA LATE IN THE WEEK. MODEL DIFFERENCES
ARE STILL TOO GREAT FOR DETERMINING ANY DETAILS...BUT IT DOES APPEAR
THAT THE FRONT AND ASSOCIATED SHOWERS/STORMS WILL MOST LIKELY MOVE
THRU LATE FRI. THIS SCENARIO WOULD PAVE THE WAY FOR A FAIRLY NICE
AND QUIET WEEKEND ACROSS CENTRAL ALABAMA. THIS IS UNLESS MODELS
BEGIN TO SLOW THE SYSTEM DOWN...WHICH THEY TEND TO DO.

19

&&

.AVIATION...
00Z TAF DISCUSSION.

LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PLOW ACROSS CENTRAL
ALABAMA THIS EVENING. SOME OF THESE STORMS COULD PRODUCE DAMAGING
WINDS. THIS LINE IS EXPECTED TO AFFECT ALL TAF SITES THIS EVENING.
BY 06Z...COLD FRONT WILL BE MOVING THROUGH AND WINDS WILL SHIFT MORE
TO THE NORTHWEST.

ONCE THE FRONT MOVES THROUGH...EXPECT A BRIEF PERIOD OF MVFR
CEILINGS...BUT FELT CONFIDENT ENOUGH TO CLEAR SKIES FROM WEST TO
EAST AFTER 06Z ACROSS ALL SITES.

WINDS WILL REMAIN GUSTY TOMORROW BUT NOT NEARLY AS STRONG AS THEY
WERE TODAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL ALABAMA.

&&

19/10
Hazardous weather outlook, Apr 11, 9:25 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 PM CDT MON APR 11 2011

ALZ011>015-017>050-130000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
925 PM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THE SOUTHEAST HALF
OF CENTRAL ALABAMA THROUGH THE EVENING. MAIN THREAT AREAS ARE ALONG
AND EAST OF A ELLISVILLE TO WHITE HALL LINE. THE HAZARDOUS THREATS
WITH THESE STORMS INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE ALSO POSSIBLE EMBEDDED WITHIN THE LINE OF
THUNDERSTORMS. THESE STORMS WILL FORM ALONG AND AHEAD OF A COLD
FRONT THAT WILL MOVE WEST TO EAST THROUGH TONIGHT.

WINDY CONDITIONS ARE EXPECTED TONIGHT. SOUTH TO SOUTHWEST WINDS OF
15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH ARE ANTICIPATED AHEAD OF THE
COLD FRONT. THESE WINDS ARE EXPECTED OUTSIDE THE THUNDERSTORM AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WINDY CONDITIONS ARE POSSIBLE BEHIND A STRONG COLD FRONT ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
CONTINUE TO BE NECESSARY TONIGHT DUE TO THE SEVERE WEATHER THREAT.

08/MNK

In the hours before

Local storm report, Apr 11, 9:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     SAND ROCK               34.24N 85.77W
04/11/2011                   CHEROKEE           AL   AMATEUR RADIO

            MULTIPLE TREES DOWN IN THE SAND ROCK COMMUNITY

&&

JT
Local storm report, Apr 11, 9:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     3 ENE SAND ROCK         34.26N 85.71W
04/11/2011                   CHEROKEE           AL   AMATEUR RADIO

            MULTIPLE TREES DOWN IN THE TUCKERS CHAPEL COMMUNITY.

&&

JT
Local storm report, Apr 11, 9:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     2 ENE MILLBROOK         32.50N 86.33W
04/11/2011                   ELMORE             AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN THE COOSADA COMMUNITY.

&&

JT
Local storm report, Apr 11, 9:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     7 N JASPER              33.95N 87.27W
04/11/2011                   WALKER             AL   EMERGENCY MNGR

            STRUCTURE DAMAGE AND MULTIPLE TREES DOWN.

&&

JT
Local storm report, Apr 11, 10:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     2 NE CALERA             33.12N 86.73W
04/11/2011                   SHELBY             AL   PUBLIC

            TREES DOWN.

&&

JT
Local storm report, Apr 11, 10:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     MCCALLA                 33.35N 87.01W
04/11/2011                   JEFFERSON          AL   AMATEUR RADIO

            LIGHT POST DOWN ON INTERSTATE 59 NEAR EXIT 107.

&&

JT

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:19 PM CDTTornado WarningBMXJefferson, Shelby21 min
Apr 11, 7:28 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, Jefferson, St. Clair, Talladega62 min
Apr 11, 7:30 PM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry60 min
Apr 11, 7:34 PM CDTTornado WarningBMXMarengo26 min
Apr 11, 7:34 PM CDTTornado WarningBMXJefferson, St. Clair, Shelby19 min
Apr 11, 7:41 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Clay, Coosa, Dallas and 4 more64 min
Apr 11, 8:03 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 2 more57 min
Apr 11, 8:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes40 min
Apr 11, 8:39 PM CDTSevere Thunderstorm WarningBMXAutauga, Chambers, Clay, Coosa, Elmore, Montgomery and 3 more66 min
Apr 11, 8:52 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph38 min
Apr 11, 8:53 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes, Montgomery, Pike67 min
Apr 11, 8:57 PM CDTTornado WarningBMXCleburne33 min
Apr 11, 9:26 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Elmore, Lee, Macon, Montgomery and 2 more49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.